# SDR TRAX200801153

- Difficulty date: September 10, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N682BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7691
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JOB 8769125 OPERATION 78 CARGO DOOR SUPPORT BEAM LOWER ANGLE IS CRACKED APPRO .3" IN LENGTH.  RESOLVED ON W/O 99839 TASKCARD NR 00280.  C/A R&R CARGO DOOR SUPPORT BEAM LOWER ANGLE WITH A NEW SERVICEABLE ANGLE IAW CRJ 200 SRM 51-42-21.
